Papers in Scientific Journals
The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.
Publications of George C. HSIAO
|Number||Authors, Title and Details|
Gabriel N. GATICA, George C. HSIAO, Salim MEDDAHI, Francisco J. SAYAS: New developments on the coupling of mixed-FEM and BEM for the three-dimensional exterior Stokes problem. International Journal of Numerical Analysis and Modeling, vol. 13, 3, pp. 457-492, (2016).
Gabriel N. GATICA, George C. HSIAO, Salim MEDDAHI, Francisco J. SAYAS: On the dual-mixed formulation for an exterior Stokes problem. Zeitschrift für Angewandte Mathematik und Mechanik (ZAMM), vol. 93, 6-7, pp. 437-445, (2013).
Gabriel N. GATICA, George C. HSIAO, Salim MEDDAHI: A coupled mixed finite element method for the interaction problem between an electromagnetic field and an elastic body. SIAM Journal on Numerical Analysis, vol. 48, 4, pp. 1338-1368, (2010)
Gabriel N. GATICA, George C. HSIAO, Salim MEDDAHI: A residual-based a posteriori error estimator for a two-dimensional fluid-solid interaction problem. Numerische Mathematik, vol. 114, 1, pp. 63-106, (2009)